AVERAGING ANALYSIS OF MODEL-REFERENCE ADAPTIVE IDENTIFIER USING LEAST-SQUARE ALGORITHM

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 204
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Ju-Jangko
dc.contributor.authorSHUM, HYko
dc.date.accessioned2013-02-25T22:32:24Z-
dc.date.available2013-02-25T22:32:24Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1994-10-
dc.identifier.citationINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, v.25, no.10, pp.1535 - 1551-
dc.identifier.issn0020-7721-
dc.identifier.urihttp://hdl.handle.net/10203/65769-
dc.description.abstractModel reference adaptive identifiers (MRAI) are designed with the assumption that the reference model M is strict positive real (SPR). The properties of MRAI with gradient algorithms have been well studied. In this paper we analyse the MRAI with least-square (LS) algorithms. It is found that a sufficient condition for the system stability is that M - 1/2 is SPR. A generic averaging technique is developed for the adaptive systems with periodic inputs. Then averaged systems of MRAI with the LS algorithm are formed. Simulation studies illustrate the properties of MRAI and verify the validity of the averaging approximation.-
dc.languageEnglish-
dc.publisherTAYLOR FRANCIS LTD-
dc.titleAVERAGING ANALYSIS OF MODEL-REFERENCE ADAPTIVE IDENTIFIER USING LEAST-SQUARE ALGORITHM-
dc.typeArticle-
dc.identifier.wosidA1994PH51100002-
dc.type.rimsART-
dc.citation.volume25-
dc.citation.issue10-
dc.citation.beginningpage1535-
dc.citation.endingpage1551-
dc.citation.publicationnameINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE-
dc.contributor.localauthorLee, Ju-Jang-
dc.contributor.nonIdAuthorSHUM, HY-
dc.type.journalArticleArticle-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0